# SDR TWAA9729001

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45773
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 581 - DURING LAYOVER MAINTENANCE, FIRST CLASS EMERGENCY EGRESS LIGHTING POWER SUPPLY FAILED.  REMOVED AND REPLACED EGRESS POWER SUPPLY, MFG P/N 5822-2.  OPERATIONAL CHECK NORMAL.  (M)
